# SDR GTIA2018022302468

- Difficulty date: February 23, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 7,697 hours, 3,518 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANTS REPORTED ODOR IN REAR OF AIRCRAFT,  OPERATED PACKS IAW AMM 21-61-00-710-001 AND AMM 12-31--21-618-001, TEST PASSED AND NO ODOR AT THIS TIME.  ACFT OK FOR SERVICE
